ANSWERS: 2
  • Since she is on medication (I assume prescribed by a vet) I would urge you at this time to call the prescribing vet and work with him/her on this. I do not know the nature of the intestinal issues, so I can not say if it is the medication or the disease/disorder itself or if this is a new symptom of a new disorder.
  • High dosages of B-12 can cause this reaction in humans, so it wouldn't surprise me if it could in dogs too. I'll admit, I'm not super keen on Prednisone...here are some sites that might help you understand why I do not like this medication. http://www.natural-pet-care.com/natural-pet-health-blog/dogs-puppies/controlling-side-effects-of-prednisone-in-canines/ (make sure you read this one, if nothing else!) http://www.google.com/search?hl=en&client=firefox-a&rls=org.mozilla%3Aen-US%3Aofficial&hs=RNH&q=prednisone+Dogs&btnG=Search http://www.drugs.com/prednisone.html http://www.rxlist.com/deltasone-drug.htm (very detailed site of information here!)

Copyright 2018, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy